Exact Bright and Dark Spatial Soliton Solutions in Saturable Nonlinear Media
G.F. Calvo, J. Belmonte-Beitia, V.M. Perez-Garcia
Chaos, Solitons and Fractals, 41, 1791-1798 (2009)
We present exact analytical bright and dark (black and grey) solitary wave solutions of a nonlinear Schrodinger-type equation describing the propagation of spatial beams in media exhibiting a saturable nonlinearity (such as centrosymmetric photorefractive materials). A qualitative study of the stationary equation is carried out together with a discussion of the stability of the solutions.